Overcoming Dizziness After Diphtheria Immunization?
does the body become sore after the diphtheria injection and the head becomes dizzy.. how to deal with it?
Immunizing diphtheria is one of the efforts that can be done to prevent transmission of diphtheria. After diphtheria immunization, there are several effects that may occur, such as pain at the injection site, aches, and a slight fever.
Maybe the situation you are experiencing is caused by the effects of diphtheria immunization. Diphtheria can cause a slight fever, which may cause weakness and headaches. But usually it only lasts for about 3-4 days.
But the situation you are experiencing can also be caused by other causes such as:
Lack of rest, infection, dengue fever, strep throat, anemia/lack of red blood cells, high blood pressure, therefore, if your condition does not improve within 3 days, you should immediately consult a doctor so that the doctor can examine your condition further.
It is recommended that you consume nutritious foods. Drink enough water at least 2 liters per day. Do not smoke. Get enough rest.
the following articles you can read about Diphtheria
may be useful. Thank you